# SDR CAL960320

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Ws 928
- Part time: 76,758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FUND A 1 INCH CRACK IN WING LEADING EDGE FORMER AT STATION XOS 928.  THE FORMER WAS REPAIRED IAW SRM 57-20-00, FIGURE 1.  (M)
